Archiv der Mathematik

, Volume 111, Issue 4, pp 399–406 | Cite as

Integral representation of the sub-elliptic heat kernel on the complex anti-de Sitter fibration

  • Fabrice Baudoin
  • Nizar Demni


We derive an integral representation for the subelliptic heat kernel of the complex anti-de Sitter fibration. Our proof is different from the one used in Wang (Potential Anal 45:635–653, 2016) since it appeals to the commutativity of the D’Alembertian and of the Laplacian acting on the vertical variable rather than the analytic continuation of the heat semigroup of the real hyperbolic space. Our approach also sheds the light on the connection between the sub-Laplacian of the above fibration and the so-called generalized Maass Laplacian, and on the role played by the odd dimensional real hyperbolic space.


Anti-de Sitter fibration Hyperbolic ball Real hyperbolic space Subelliptic heat kernel Generalized Maass Laplacian 

Mathematics Subject Classification

35H20 35K08 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Andrews, G.E., Askey, R., Roy, R.: Special Functions. Cambridge University Press, Cambridge (1999)CrossRefzbMATHGoogle Scholar
  2. 2.
    Ayaz, K., Intissar, A.: Selberg trace formulae for heat and wave kernels of Maass Laplacians on compact forms of the complex hyperbolic space \(H_n(\mathbb{C}), n \ge 2\). Differential Geom. Appl. 15, 1–31 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Baditoiu, G., Ianus, S.: Semi-Riemannian submersions from real and complex pseudo-hyperbolic spaces. Differential Geom. Appl. 16, 79–94 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Baudoin, F., Bonnefont, M.: The subelliptic heat kernel on SU(2): representations, asymptotics and gradient bounds. Math. Z. 263, 647–672 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Baudoin, F., Wang, J.: The subelliptic heat kernel on the CR sphere. Math. Z. 275, 135–150 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Baudoin, F., Wang, J.: The subelliptic heat kernels of the quaternionic Hopf fibration. Potential Anal. 41, 959–982 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Baudoin, F., Wang, J.: Stochastic areas, winding numbers and Hopf fibrations. Probab. Theory Related Fields 169, 977–1005 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Bonnefont, M.: The subelliptic heat kernel on SL(2, R) and on its universal covering: integral representations and some functional inequalities. Potential Anal. 36, 275–300 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Calin, O., Chang, D.C., Furutani, K., Iwasaki, C.: Heat Kernels for Elliptic and Sub-elliptic Operators. Methods and Techniques, Applied and Numerical Harmonic Analysis. Birkhäuser/Springer, New York (2011)zbMATHGoogle Scholar
  10. 10.
    Folland, G.B.: A fundamental solution for a subelliptic operator. Bull. Am. Math. Soc. 79, 373–376 (1973)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Intissar, A., Ould Moustapha, M.V.: Explicit formulae for the wave kernels for the laplacians \(\Delta _{\alpha \beta }\) in the Bergman ball \(B^n, n \ge 1\). Ann. Glob. Anal. Geom. 15, 221–234 (1997)CrossRefzbMATHGoogle Scholar
  12. 12.
    Grigor’yan, A., Noguchi, M.: The heat kernel on hyperbolic space. Bull. Lond. Math. Soc. 30, 643–650 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Jerison, D., Lee, J.M.: Extremals for the Sobolev inequality on the Heisenberg group and the CR Yamabe problem. J. Am. Math. Soc. 1, 1–13 (1988)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Hafoud, A., Intissar, A.: Reproducing kernels of eigenspaces of a family of magnetic Laplacians on complex projective spaces \(\mathbb{CP}^n\) and their heat kernels. Afr. J. Math. Phys. 2, 143–153 (2005)zbMATHGoogle Scholar
  15. 15.
    Koch, H., Ricci, F.: Spectral projections for the twisted Laplacian. Studia Math. 180, 103–110 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Ould Moustapha, M.V.: Heat kernel bounds on complex hyperbolic spaces. UnpublishedGoogle Scholar
  17. 17.
    Wang, J.: The subelliptic heat kernel on the anti-de Sitter spaces. Potential Anal. 45, 635–653 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Wells, R.O.: Differential Analysis on Complex Manifolds, Graduate Texts in Mathematics, vol. 65. Springer, New York (1980)CrossRefGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of ConnecticutMansfieldUSA
  2. 2.IRMARUniversité de Rennes 1Rennes CedexFrance

Personalised recommendations